Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 160 of 178 found articles
 
 
  The affine representation theorem for abstract convex geometries
 
 
Title: The affine representation theorem for abstract convex geometries
Author: Kashiwabara, Kenji
Nakamura, Masataka
Okamoto, Yoshio
Appeared in: Computational geometry
Paging: Volume 30 (2005) nr. 2 pages 16 p.
Year: 2005
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 160 of 178 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands